# SDR AALA202104299002

- Difficulty date: April 23, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 57,980 hours, 23,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A53006
- Condition: Deformed
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR STA 887 AND RIGHT BUTT LINE 24.75 THE SEAT TRACK CARRY THROUGH ANGLE HAS OVERSIZED, ELONGATED HOLES. REMOVED AND REPLACED CARRY ANGLE AT STA 887 RIGHT BUTT LINE PER DRAWINGS AND SRM 51-40-02.
